# SDR CA131115003

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059534
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT AOG DUE TO A LT ENGINE START PROBLEM.  MECHANICS WERE SENT THERE AND FOUND SUBSTANTIAL DAMAGE TO THE LT ENGINE ATS.  THE ATS IS SEPARATED AT THE STATOR TURBINE LEVEL.  LT ENGINE ATS WAS REPLACED AND LT ENGINE INSPECTED WITHOUT OTHER FINDINGS.
